# SDR UIEA01035

- Difficulty date: April 10, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B13346607
- Condition: Cracked
- Location: Fuselage
- Part time: 77,417 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND CEILING ZEE CHORD ANGLE CRACKED IN LEFT BODY GEAR WHEEL WELL AT BS 1438 AND LBL 107.  TRIMMED AWAY DAMAGED AREA.  FABRICATED FILLER AND REPAIR ANGLES.  INSTALLED PER STANDARD SRM PRACTICES.  (M)
